i am on birth control (cerazette) and have been for a long time. i havent had any side effects from it and still get my period when its due, sometimes a day or two late. on 28 january my boyfriend came inside me. afterwards i panicked because i had missed pills that month (even though i had taken them as soon as i remembered) and went to get the morning after pill. the pill i took is norlevo and i took it approx 2 hours after the incident.
i had no side effects except bleeding - about 3/4 hours after taking the norlevo pill i started bleeding, kind of like a heavy period and it lasted 5 or 6 days. then about a week after the bleeding ended (maybe less, 5 days or so) i got light pink spotting. for the next couple of days i had very light brown discharge/spotting and then it stopped.
i was due my actual period on february 6th, its now the 18th so i am beginning to panic a little. i mentioned to my doctor that i was worried but he told me the morning after pill probably started me on a new period cycle so i am not due my period for another 28 days after i took the morning after pill. however it didnt say that on the instructions and i dont really trust him based on lies he told me before about certain medication. so can someone tell me if thats true or not?
i took a pregnancy test on saturday 4th february (2 days before i was due my period) and one on saturday 11th february which was 5 days after i was due my period, both showed up negative but im not sure if i took them too soon? the box said it could detect up to 4 days before your period is due.
can anyone please offer me advice, i am just super worried right now. the spotting worried me because when i looked on google a lot of people said spotting when you are due youre period can be a sign of early pregnancy. i have also been peeing a lot more than usual but im not sure if that is just a coincidence.